Journal of Symbolic Logic

Combinator Realizability of a Constructive Morse Set Theory

John Staples

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 2 (1974), 226-234.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739039

Mathematical Reviews number (MathSciNet)
MR363819

Zentralblatt MATH identifier
0306.02023

JSTOR
links.jstor.org

Citation

Staples, John. Combinator Realizability of a Constructive Morse Set Theory. J. Symbolic Logic 39 (1974), no. 2, 226--234. https://projecteuclid.org/euclid.jsl/1183739039


Export citation